MAUDE Adverse Event Report: MPRI SUBCUTANEOUS, UNIPOLAR LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MPRI SUBCUTANEOUS, UNIPOLAR LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6935M55
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory also indicated the criteria for the right ventricular lead integrity alert were met, the impedance of the right ventricular defibrillation coil was beyond the expected upper range, the impedance of the right ventricular defibrillation coil had a spike, and the impedance of the superior vena cava defibrillation coil had a spike.Concomitant medical products: product id: dvbb1d4 icd; implanted: (b)(6) 2014, product id: 6996sq lead; implanted: (b)(6) 2021, product id: 5019 adaptor; implanted: (b)(6) 2021.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead displayed high defibrillation impedance.In addition, there was also spike in rv coil and superior vena cava (svc) coil impedances.It was also noted that the patient is in hospice.The alerts for the right ventricular (rv) lead and therapies were programmed off.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient is a participant in a clinical study.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the right ventricular (rv) lead displayed high defibrillation impedance.In addition, there was also a spike in rv coil and superior vena cava (svc) subcutaneous lead impedances.It was also noted that the patient is in hospice.The alerts for the rv lead and svc lead were programmed off, along with therapies.The leads remain in use.No patient complications have been reported as a result of this event.It was further reported that the patient is a participant in a clinical study.
 
Additional Manufacturer Narrative

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15826436
Report Number2649622-2022-23479
Device Sequence Number6143172
Product Code LWS
UDI-Device Identifier00643169541184
UDI-Public00643169541184
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2023
Device Model Number6935M55
Device Catalogue Number6996SQ41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer02/24/2023
04/05/2023
05/10/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/28/2023
04/05/2023
05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5867-3M ADAPTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite